# SDR UIEA2019030603488

- Difficulty date: March 6, 2019
- Submitted: March 6, 2019
- Operation: Air carrier
- Aircraft: N1093A
- Make and model: Boeing 767-36N
- Aircraft serial: 30111
- Aircraft time: 78,763 hours, 10,753 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Radar
- Condition: Failed
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT WEATHER RADAR FAIL.( PERFORMED FIM 34-43 F/T 805 OPERATIONAL CHECK GOOD AT THIS TIME. )
